# SDR ASAA11510637

- Difficulty date: November 7, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 14,982 hours, 4,772 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 1851M36P10
- Part serial: GRTF0597
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 14,996 hours, 4,776 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER DE-ICING ON PUSHBACK COULD NOT GET THE NR 2 ENGINE TO START.  WHEN PLACING START SWITCH TO GROUND PRESSURE WENT UP.  NO N2 N1 ROTATION.  START VALVE OPEN LIGHT ILLUMINATED.  BLEEDS ARE OFF.  REMOVED CRANK PAD VERIFIED BOTH UPPER AND LOWER STARTER GEARS ARE MOVING ON GEAR BOX.  REPLACED STARTER REF 80 11 01 400 801. C/W ALL LEAK CHECKS AND OPS CHECK STARTER OPS CHECK NORMAL.
